# SDR GTIA2025092939102

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 46,907 hours, 21,545 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 61375
- Part serial: 613706108
- Condition: Faulted
- Location: Rudder Trim
- Part time: 46,907 hours, 21,545 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A, B

## Discrepancy

UNCOMMANDED RUDDER MOVEMENTS BACK AND FORTH. SMALL MOVEMENTS OF PEDALS AND BLUE RUDDER TRIM INDICATOR. NO FAILURE MESSAGES. STARTED AT ABOUT 4000FT DURING CLIMB OUT-REF TSM 22-62-00-810-809-A. FOUND RUDDER TRIM ACTUATOR AT FAULT. R&R RUDDER TRIM ACTUATOR IAW AMM 27-22-51. OPS TEST GOOD. LAND TEST GOOD. NO FAULTS NOTED. A/C GOOD FOR CONTINUED SVC.
